MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; POTTS SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST; POTTS SCISSORS
Model Number 470001-12
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm potts scissors instrument did not close.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the 8mm potts scissors instrument for failure analysis investigation.The instrument was analyzed and found to have a severely bent grip, causing side to side/vertical misalignment of the grips causing issue reported by the customer.The probable root cause of severely bent grips is attributed to damage either during use or reprocessing, as severe misalignment of grip tips can be due to accidental drops, incorrect instrument tray or sink sizes for reprocessing, or overloading the tips.

Brand Name
ENDOWRIST
Common Device Name
POTTS SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24171182
Report Number2955842-2026-02185
Device Sequence Number13174147
Product Code NAY
UDI-Device Identifier00886874112120
UDI-Public(01)00886874112120(11)250717(10)K10250717(91)0002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470001-12
Device Catalogue Number470001
Device Lot NumberK10250717 0043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown